IAD 2010 Cities

IAD 2010 Cities

MUMBAI

MumbaiEventSchedule

 —————————————————————-

HYDERABAD

Date:
24th October 2010

Venue:
Shilpa Kala Vedika Auditorium,
HiTech City, Madhapur,
Hyderabad.

Timings:
10:00am onwards

Event highlights
– Session by Ed Hooks: Acting for Animators
– Session by Max Howard: Creating An Effective Story and How to Pitch It
– Making of Alpha & Omega by Crest Team
– Shelley’s Eye Candy
– Showcasing various Animation/Vfx commercials and short films
– Fun activities (Face painting, tattoo artist, caricature artists, etc)
– ASIFA India Boutique
– Making of Student films
– Digital Painting Competition
And many more exciting events…….

Registration Details:
Students: Rs. 100/-
Professionals: Rs. 150/-

—————————————————————-

PUNE

Date:
26th October 2010

Venue:
Bal Shikshan School Auditorium,
Mayur Colony, Kothrud,
Pune-411038

Event highlights
– Session by Ed Hooks: Acting for Animators
– Session by Max Howard: Creating An Effective Story and How to Pitch It
– Making of Alpha & Omega by Crest Team
– Shelley’s Eye Candy
– Showcasing various Animation/Vfx commercials and short films
– Digital Painting Competition
And lot more fun activities….

Registration Details:
Entry Fee: Rs. 50/-

Event Schedule
Main Auditorium :
10 am : Registration.
10.30am -11.30 am  -Creating An Effective Story and How to Pitch It : Max Howard
11.30 am-12.Noon -History of  Animation by Jerzy Kular
12 Noon – 12.30 pm – Formation of Asifa Pune Sub chapter
12.30 pm – 1.15 pm – Shelley’s eye candy
1.15 pm- 2 pm – Lunch  (Screening of  Best of IAD2010 )
2.15 pm -3.15 pm-  Making of Alpha & Omega by Mehul Hirani (Crest Animation Studios)
3.15 pm -4  pm – Presentation by Prime Focus
4 pm- 5 pm – Acting for animation by Ed hooks

Parallel activities :
Wacom digital painting competition
And lot of other fun activities

—————————————————————-

INDORE

Date:
27th October 2010

Venue:
Yeshwant Club, Indore

Event highlights

– Student Rally and Fun activities (Face painting, tattoo Artist, Theme Rally based on

Animated Characters with social messages etc)

Date:
28th October 2010

Venue:
University Auditorium,
Takshshila Campus, Khandwa Road,
Indore

Event highlights:
– Session by Ed Hooks: Acting for Animators
– Making of Alpha & Omega by Crest Team
– Showcasing various Animation/Vfx commercials and short films
– Digital Painting Competition
– Launch of ASIFA Indore Sub-Chapter

And many more exciting events…….

—————————————————————-

BENGALURU

Date:
29th October 2010

Venue:
Sathya Sai Auditorium
Koramangala
Next to Forum Mall

Timings:
9:00am – 5:00pm.

Event highlights:
– Session by Max Howard: Creating An Effective Story and How to Pitch It
– Presentation by Dreamworks
– Shelley’s Eye Candy
– Showcasing various Animation/Vfx commercials and short films
– Fun activities (Face painting, tattoo artist, caricature artists, etc)
– Digital Painting Competition
– Clay Sculpting
– Zbrush Modeling
– Character Designing
And lot more fun activities…

Entry Charges:
Rs. 50/-

Main Auditorium (Schedule*)
*timings subject to change

9 am : Registration
9.45 am – 10.30 am  – Forming of the Bengaluru ASIFA subchapter.  (Sand animation of Logo formation)
10.30 am-11.30 am -Presentation by Siju Thomas & Technicolor India Team
11.30 am- 12.30 pm – Creating An Effective Story and How to Pitch It :Max Howard
12.30 pm – 1.15 pm – Presentation By Rhythm & Hues Studios
1.15 pm – 2pm -Lunch (Screening of  Best of IAD2010 )
2 pm -2.45 pm -Shelley’s eye candy

2.45 pm – 3.30pm – Presentation by Prime focus Studios

3.30 pm- 5 pm -Presentation by Dreamworks Animation
5 pm – Vote of thanks

Parallel Sessions (Schedule*)

Digital Modelling – (10.30 – 12.30  –  2 hours)
– Anand PG, Dreamworks Dedicated Unit

Clay Sculpting Session – (starting 10.30 onwards )
– BN Vichar  – Technicolor

Character Design Session –  (1.30 – 2.30  – 1 hour)
– Krishnamurthy YD, Dreamworks Dedicated Unit

Japanese Animation and the Indian Connect  – (2.45 – 3.30  –  45 Mins)
– Anand SK – Club President, Bangalore Anime Club

Concept Development for Short Films and Ad-Films   – ( 3.45 – 4.45 – 1 Hour )
– Monotosh Mittra, Founder – Adbhut Studios

Digital Painting Competition – (Full Day)
– Wacom

—————————————————————-

CALICUT

8am to 1.30pm

The event started with Face painting workshop lead by renowned Artist Sreeni Paleri. Students from Art Back ground assisted him. All the participants for IAD 2010 gathered at Bank Road Junction, Calicut and took a small procession to Malabar Palace Hotel.

Sri. P.V. Ganghadran, Vice President , International Film Producers Association ( FIAPF, paris) inaugurated the session. The movies produced by his company has bagged more than a dozen national awards. He is Director of Mathrbhumi, second largest newspaper in Kerala and Director of India Vision, Satellite channel. He is also member of All Indian Congress Committee.

The program was presided by Sri. Ibrahim T.A., Center Director, (Arena Animation). Mr.Philip Thomas, (Regional Manager, Image infotainment Ltd)welcomed the guest and explained about ASIFA nad importance of IAD celebrations. Mr.Kumar, (Toonz Academy), Mr.Shyju, (MAAC), Mr.Sajeed ( Ants Animation) where also present.

Mr.Dileep Varma from Rhythm & Hures handled the master class which was really useful for animation students. His class was followed by screening of movies provided by ASIFA.

The event was covered by leading newspapers and television channels.

—————————————————————-

THRISSUR

Date:
11th Nov. 2010

Venue:
Sahitya Academy Hall, Palace Rd.
Trissur

—————————————————————-

KOLKATA

Timings:
9.30AM to 1.30PM

Date:
12th Nov. 2010

Venue:
Academy of Fine Arts, Cathedral Rd.
Kolkata

Timings:
10AM to 2PM